# SDR 2011FA0000527

- Difficulty date: August 12, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N747CE
- Make and model: Doug C-118A
- Aircraft serial: 44661
- Aircraft time: 32,290 hours
- Engine: Pwa R2800CB3
- Engine time: 937 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Condition: Ruptured
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, C

## Discrepancy

NR2 ENGINE FIRE WARNING ON TAKEOFF (ZONE 2 & 3).  REPLACED NR 2 ENGINE IAW MM.  INSPECTION OF REMOVED ENGINE REVEALED NO FIRE DAMAGE BUT OVERHEAT DAMAGE CAUSED BY A RUPTURED EXHAUST JOINT ON THE NR 9 CYLINDER.
